| Model Number |
IFNT585 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
03/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight is not provided / unknown.Initial reporter¿s title is not provided / unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
Doctor reports the ifnt585 implant lost integration due to peri implantitis.Tooth location # 19.The edema and inflammation are reported symptoms of the peri implantitis.